Alert archive / Texas / Flash Flood Warnings in 2011
Flash Flood Warning 14, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 21, 2011, 4:45 AM CDT for Dallas County, Tarrant County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2011, 4:45 AM CDT (09:45 UTC)
- Expired
- Jun 21, 2011, 7:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dallas County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 44 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 4:55 AM CDT | FLOOD | Dallas, TX | 6 TO 8 INCHES OF WATER ON I35E NORTH-BOUND @ OAK LAWN BLOCKING LEFT 2 LANES OF TRAFFIC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1045 J/kg
- Mixed-layer CIN
- -288 J/kg
- Mixed-layer LCL
- 2415 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
919 WGUS54 KFWD 210945 FFWFWD TXC113-439-211245- /O.NEW.KFWD.FF.W.0014.110621T0945Z-110621T1245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 445 AM CDT TUE JUN 21 2011 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... DALLAS COUNTY IN NORTH CENTRAL TEXAS TARRANT COUNTY IN NORTH CENTRAL TEXAS * UNTIL 745 AM CDT * AT 443 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH HEAVY RAIN DEVELOPING OVER WESTERN TARRANT COUNTY AND MOVING NORTHEAST...TRAINING OVER TARRANT AND DALLAS COUNTIES. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 745 AM CDT. BROADCAST MEDIA ALREADY REPORTS THAT LOW LYING AREAS ARE FLOODED ACROSS THE METROPLEX...ADDITIONAL RAINFALL WILL EXACERBATE THIS FLOODING. * LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN INCLUDE...DALLAS...FORT WORTH AND ALL SURROUNDING CITIES IN TARRANT AND DALLAS COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY...SO DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. && LAT...LON 3298 9652 3255 9652 3255 9755 3299 9754 $$ CAVANAUGH
4 follow-up statements
649 WGUS74 KFWD 211034 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 534 AM CDT TUE JUN 21 2011 TXC113-439-211245- /O.CON.KFWD.FF.W.0014.000000T0000Z-110621T1245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DALLAS TX-TARRANT TX- 534 AM CDT TUE JUN 21 2011 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR TARRANT AND DALLAS COUNTIES... AT 530 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH HEAVY RAIN CONTINUING OVER MUCH OF THE CITY OF DALLAS. THIS ACTIVITY WAS PRODUCING RAINFALL RATES OF 1 TO 2 INCHES PER HOUR AND WAS MOVING EAST AT 30 MPH. A SECOND AREA OF HEAVY RAIN WAS MOVING EAST OUT OF NORTHEAST TARRANT COUNTY TOWARD DFW AIRPORT AND COPPELL. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN ACROSS MUCH OF THE WARNING AREA. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 745 AM CDT. SOME HIGH WATER HAS ALREADY BEEN REPORTED IN DOWNTOWN DALLAS NEAR I35 EAST AT OAKLAWN AND ALONG HIGHWAY 183 IN EULESS. DRIVERS COMMUTING IN AND AROUND THE CITY OF DALLAS ARE URGED TO USE EXTREME CAUTION THIS MORNING. IF YOU ENCOUNTER WATER OVER THE ROADWAY...TURN AROUND DONT DROWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY...SO DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. && LAT...LON 3298 9652 3255 9652 3255 9755 3299 9754 $$
711 WGUS74 KFWD 211113 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 613 AM CDT TUE JUN 21 2011 TXC113-439-211245- /O.CON.KFWD.FF.W.0014.000000T0000Z-110621T1245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DALLAS TX-TARRANT TX- 613 AM CDT TUE JUN 21 2011 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR TARRANT AND DALLAS COUNTIES... AT 610 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH HEAVY RAIN CONTINUING OVER THE CITY OF DALLAS...MOVING EAST AT 30 MPH. THE HEAVIEST RAINS WERE NEAR THE DOWNTOWN AREA AND ALSO ACROSS LANCASTER...HUTCHINS...AND SEAGOVILLE. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN ACROSS MUCH OF THE CITY OF DALLAS. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 745 AM CDT. SOME FLOODING PROBLEMS HAVE BEEN REPORTED IN AND AROUND THE CITY OF DALLAS. MORNING COMMUTERS ARE URGED TO BE EXTREMELY CAUTIOUS AND ALLOW EXTRA TIME TO GET TO WORK THIS MORNING. ACROSS TARRANT COUNTY...THE HEAVY RAINS HAVE ENDED. HOWEVER...RUNOFF FROM EARLIER HEAVY RAINS MAY STILL CAUSE SOME FLOODING PROBLEMS IN LOW LYING AREAS THROUGH THE RUSH HOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER... MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DON'T DROWN. && LAT...LON 3298 9652 3255 9652 3255 9755 3299 9754 $$
550 WGUS74 KFWD 211210 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 710 AM CDT TUE JUN 21 2011 TXC113-439-211245- /O.CON.KFWD.FF.W.0014.000000T0000Z-110621T1245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DALLAS TX-TARRANT TX- 710 AM CDT TUE JUN 21 2011 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR TARRANT AND DALLAS COUNTIES... ...HEAVY RAINS HAVE ENDED ACROSS DALLAS AND TARRANT COUNTY BUT SOME ROADWAYS MAY REMAIN FLOODED... AT 710 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH HEAVY RAIN MOVING OUT OF DALLAS COUNTY INTO KAUFMAN COUNTY. ALL OF THE HEAVY RAIN HAS ENDED ACROSS TARRANT AND DALLAS COUNTIES...AND ADDITIONAL HEAVY RAIN IS NO LONGER EXPECTED. EVEN THOUGH THE RAIN HAS ENDED...SOME ROADS LIKELY REMAIN FLOODED THIS MORNING ACROSS LOW LYING AREAS ACROSS DALLAS AND FORTH WORTH AND SURROUNDING AREAS. THE AUTOMATED DALLAS FLOODED ROADWAY SYSTEM INDICATES SEVERAL ROADS IN THE CITY OF DALLAS MAY BE IMPASSABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER... MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. && LAT...LON 3298 9652 3255 9652 3255 9755 3299 9754 $$
381 WGUS74 KFWD 211248 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 748 AM CDT TUE JUN 21 2011 TXC113-439-211258- /O.EXP.KFWD.FF.W.0014.000000T0000Z-110621T1245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DALLAS TX-TARRANT TX- 748 AM CDT TUE JUN 21 2011 ...THE FLASH FLOOD WARNING FOR TARRANT AND DALLAS COUNTIES EXPIRED AT 745 AM CDT... THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. SOME MINOR FLOODING OF LOW LYING AREAS WILL LIKELY CONTINUE ACROSS PARTS OF DALLAS THIS MORNING...BUT THE THREAT FOR SIGNIFICANT WIDESPREAD FLOODING HAS ENDED. LAT...LON 3298 9652 3255 9652 3255 9755 3299 9754 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 4:28 AM CDT, 17 minutes earlier.
Area forecast discussion, Jun 21, 4:28 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 428 AM CDT TUE JUN 21 2011 .DISCUSSION... STRONG SHORTWAVE DISTURBANCE CURRENTLY MOVING THROUGH THE CENTRAL PLAINS INDUCING LINEAR FORCING AS FAR SOUTH AS NORTH TX THIS MORNING WITH STRONG TO SEVERE SQUALL LINE/MINI-BOW ECHO MOVING OUT OF EASTERN D/FW METRO AND TOWARD OUR NE COUNTIES. MANY REPORTS OVERNIGHT OF WIND DAMAGE...HAIL AND LOCALLY HEAVY RAINFALL BETWEEN 1-2 INCHES. BIGGER HAIL WAS REPORTED YESTERDAY EVENING WITH MORE DISCRETE SUPERCELL THUNDERSTORMS...BUT ANY HAIL FROM HERE ON OUT SHOULD BE MARGINALLY SEVERE AT WORST OR AROUND QUARTER SIZE. WILL HAVE HIGHEST POPS ACROSS NE COUNTIES THROUGH MID MORNING...AS DISSIPATION AND VEERING OF 35-45 KT LLJ SHOULD RESULT IN WEAKENING OF CURRENT LINEAR COMPLEX. WE WILL LET THE THUNDERSTORM WATCH RIDE UNTIL 5 AM CDT FOR AREAS SOUTHEAST OF AN EASTLAND...MINERAL WELLS ...DENTON...SHERMAN LINE. THE OLD OUTFLOW BOUNDARY FROM CONVECTION THIS MORNING WILL LIKELY SETTLE NEAR OR JUST SOUTH OF THE I-20...AND MODELS ARE OBVIOUSLY STRUGGLING WITH THIS AND ADVERTISING THE OUTFLOW BOUNDARY TO MIX BACK TO THE WEST OVER WESTERN COUNTIES BY LATE AFTERNOON. THOUGH THIS IS QUITE POSSIBLE...ITS REALLY HARD TO KNOW WHERE BOUNDARY WILL END UP WHEN MAX AFTERNOON HEATING OCCURS THIS AFTERNOON AND COMING EVENING. THIS HAS MADE FORECASTING AREAS FOR STRONG TO SEVERE STORMS LATE TODAY VERY DIFFICULT. WILL ADVERTISE BEST CHANCES ACROSS THE SOUTHEAST HALF OF NORTH TEXAS...TAPERING OFF ACROSS THE NORTHWEST AS WE AWAIT NEXT SHORTWAVE RIPPLING THROUGH NW FLOW ALOFT AND ACROSS THE RED RIVER VALLEY BY 00Z/7 PM THIS EVENING. MOST OF NORTH TX IS IN A SLIGHT RISK AGAIN THROUGH TONIGHT...BUT WITH DIFFICULTY DISCERNING HOW MUCH THE ATMOSPHERE RECOVERS THROUGHOUT THE DAY AND WILL DEFER TO NEXT FORECAST LATER TODAY DECIPHER WHERE THE ATMOSPHERE RECOVERS AND ANY AREAS FOR SEVERE STORMS. WE WILL LIKELY CONTINUE WORDING FOR SOME SEVERE IN OUR HAZARDOUS WEATHER OUTLOOK FOR NOW...BUT NOT TRY TO BE OVERLY SPECIFIC ON WHERE IT WILL OCCUR. THE WEAK COLD FRONT WILL SINK INTO NORTH TX TUESDAY NIGHT INTO EARLY WEDNESDAY WITH THE NAM MODEL THE OUTLIER WITH HIGHER POPS MUCH FURTHER NORTH. PER TRACK OF SHORTWAVE EXPECTED TO BE OVER SOUTHERN COUNTIES BY WEDNESDAY...WILL FOLLOW NCEP AND CONSENSUS OF OTHER MODELS AND KEEP BEST RAIN CHANCES SOUTH OF I-20 WED/WED NIGHT. UPPER HIGH EXPANDS THURSDAY INTO THE WEEKEND AND WILL NUDGE STRONGER NW FLOW ALOFT TOWARD THE OZARKS AND ARKLATEX WITH MORE SHORTWAVES MOVING THROUGH THIS FLOW INTO THURSDAY AND EARLY FRIDAY. WE WILL MAINTAIN LOW POPS FOR THUNDERSTORMS ACROSS MAINLY FAR E/NE COUNTIES DURING THIS TIME FRAME WITH HOTTER AND DRY WEATHER FURTHER TO THE WEST AND SOUTH. UPPER HIGH WILL STRENGTHEN THE CAP ALOFT OVER THE WEST KEEPING THEM DRY AND HOT THROUGH THE END OF THE WEEK. HIGHS WILL PUSH THE CENTURY MARK ACROSS THE FAR WESTERN COUNTIES INTO THIS COMING WEEKEND. OTHERWISE...KEPT THE FORECAST DRY IN THE FAR EXTENDED. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 95 74 94 75 98 / 20 50 10 10 20 WACO, TX 98 73 95 73 98 / 30 60 40 20 20 PARIS, TX 91 70 92 69 94 / 50 50 10 10 20 DENTON, TX 94 72 94 73 97 / 20 40 10 10 10 MCKINNEY, TX 93 72 94 71 97 / 30 50 10 10 20 DALLAS, TX 95 74 94 75 98 / 30 50 10 10 20 TERRELL, TX 94 72 95 71 98 / 50 50 20 10 20 CORSICANA, TX 97 72 95 72 99 / 30 60 30 20 20 TEMPLE, TX 98 73 95 73 97 / 30 60 50 30 20 MINERAL WELLS, TX 97 71 95 72 98 / 10 40 10 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/
Hazardous weather outlook, Jun 21, 4:15 AM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 415 AM CDT TUE JUN 21 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 415 AM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE NORTHERN HALF OF NORTH TEXAS THROUGH THE MORNING. A FEW OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS BEING THE MAIN THREAT. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON INTO TONIGHT ACROSS MUCH OF NORTH TEXAS. SOME OF THESE STORMS WILL BE SEVERE WITH A DAMAGING WIND AND LARGE HAIL THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY NIGHT ACROSS PARTS OF NORTH TEXAS. ISOLATED SEVERE STORMS ARE EXPECTED DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS NORTH TEXAS THROUGH TONIGHT. DUNN
In the hours before
Local storm report, Jun 21, 3:30 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
330 AM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 AM TSTM WND GST FRISCO 33.15N 96.83W
06/21/2011 E67 MPH DENTON TX AMATEUR RADIOLocal storm report, Jun 21, 3:32 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
332 AM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND DMG ARGYLE 33.12N 97.18W
06/21/2011 DENTON TX AMATEUR RADIO
2-3 10 INCH DIAMETER OAK TREES WERE SNAPPED JUST ABOVE THE
GROUND.Local storm report, Jun 21, 3:33 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
333 AM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND DMG HEBRON 33.03N 96.88W
06/21/2011 DENTON TX AMATEUR RADIO
6-10 INCH DIAMETER BRANCHES WERE SNAPPED OFF TREES IN
HEBRON AND CARROLTONSpecial weather statement, Jun 21, 3:37 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
337 AM CDT TUE JUN 21 2011
TXZ094-104-105-120-121-210900-
FANNIN TX-HUNT TX-KAUFMAN TX-ROCKWALL TX-COLLIN TX-
337 AM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN COLLIN COUNTY
SOUTHERN FANNIN COUNTY
HUNT COUNTY
NORTHERN KAUFMAN COUNTY
ROCKWALL COUNTY
AT 337 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF
BONHAM TO 6 MILES NORTHWEST OF GREENVILLE TO 8 MILES EAST OF WYLIE TO
4 MILES SOUTHEAST OF DALLAS...MOVING EAST AT 35 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BAILEY...BONHAM...CADDO
MILLS...CAMPBELL...CELESTE...COMBINE...COMMERCE...CRANDALL...DODD
CITY...ECTOR...FATE...FORNEY...GREENVILLE...HEATH...HONEY GROVE...
KAUFMAN...LEONARD...QUINLAN...ROCKWALL...ROYSE CITY...TERRELL...WEST
TAWAKONI...WOLFE CITY AND BONHAM STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3367 9586 3302 9586 3298 9591 3298 9594
3284 9600 3283 9608 3258 9609 3255 9652
3294 9652 3298 9646 3321 9631 3369 9635
3370 9631
TIME...MOT...LOC 0837Z 280DEG 28KT 3364 9610 3317 9613
3303 9632 3276 9667
CAVANAUGHLocal storm report, Jun 21, 3:42 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
342 AM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 AM HAIL 9 NW DALLAS 32.86N 96.89W
06/21/2011 E1.00 INCH DALLAS TX TRAINED SPOTTER
AT LOOP 12 AND I-35 E NORTHWEST OF LOVE FIELDSpecial weather statement, Jun 21, 4:03 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
403 AM CDT TUE JUN 21 2011
TXZ095-106-107-211000-
DELTA TX-HOPKINS TX-LAMAR TX-
403 AM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
DELTA COUNTY
HOPKINS COUNTY
LAMAR COUNTY
AT 403 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST
OF PARIS TO 13 MILES NORTHEAST OF COMMERCE TO 9 MILES SOUTH OF
GREENVILLE...MOVING EAST AT 40 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BLOSSOM...COMO...COOPER...
CUMBY...DEPORT...PARIS...SULPHUR SPRINGS...COOPER LAKE PARK DOCTORS
CREEK AND COOPER LAKE PARK SOUTH SULPHUR.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3392 9554 3389 9554 3390 9551 3388 9549
3387 9539 3389 9531 3297 9530 3295 9562
3295 9566 3298 9567 3299 9586 3384 9585
3387 9581 3385 9577 3390 9575
TIME...MOT...LOC 0903Z 268DEG 37KT 3383 9568 3336 9568
3300 9603
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 57 min |
| Jun 20, 7:15 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 45 min |
| Jun 20, 7:40 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 65 min |
| Jun 20, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 39 min |
| Jun 20, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 63 min |
| Jun 20, 8:30 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 60 min |
| Jun 20, 8:38 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 52 min |
| Jun 20, 8:45 PM CDT | Tornado Warning | FWD | Palo Pinto, Young | 30 min |
| Jun 20, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 49 min |
| Jun 20, 9:15 PM CDT | Tornado Warning | FWD | Palo Pinto | 30 min |
| Jun 20, 9:17 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 58 min |
| Jun 20, 9:28 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise, Young | 62 min |
| Jun 20, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 62 min |
| Jun 20, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 61 min |
| Jun 20, 10:31 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 59 min |
| Jun 20, 11:00 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 60 min |
| Jun 20, 11:13 PM CDT | Special Weather Statement | FWD | Grayson | 62 min |
| Jun 20, 11:20 PM CDT | Special Weather Statement | FWD | Montague | 55 min |
| Jun 20, 11:25 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 44 min |
| Jun 20, 11:33 PM CDT | Special Weather Statement | FWD | Young | 27 min |
| Jun 20, 11:55 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 35 min |
| Jun 21, 12:08 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 49 min |
| Jun 21, 12:28 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 62 min |
| Jun 21, 12:35 AM CDT | Special Weather Statement | FWD | Jack | 55 min |
| Jun 21, 12:58 AM CDT | Special Weather Statement | FWD | Wise | 62 min |
| Jun 21, 1:13 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Jack, Wise | 62 min |
| Jun 21, 1:50 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 55 min |
| Jun 21, 2:10 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 50 min |
| Jun 21, 2:25 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 20 min |
| Jun 21, 2:43 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 62 min |
| Jun 21, 2:46 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 59 min |
| Jun 21, 3:02 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 43 min |
| Jun 21, 3:23 AM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| Jun 21, 3:37 AM CDT | Special Weather Statement | FWD | Fannin, Hunt, Kaufman, Rockwall | 23 min |
| Jun 21, 3:49 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 38 min |
| Jun 21, 4:03 AM CDT | Special Weather Statement | FWD | Delta, Hopkins, Lamar | 57 min |
| Jun 21, 4:50 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 40 min |
| Jun 21, 5:01 AM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| Jun 21, 5:42 AM CDT | River Flood Warning | FWD | Dallas | 106 min |
| Jun 21, 5:58 AM CDT | Special Weather Statement | FWD | Kaufman | 32 min |
| Jun 21, 6:26 AM CDT | Special Weather Statement | FWD | Kaufman | 34 min |
| Jun 21, 6:59 AM CDT | Special Weather Statement | FWD | Van Zandt | 31 min |
| Jun 21, 7:30 AM CDT | Special Weather Statement | FWD | Kaufman | 30 min |
| Jun 21, 7:31 AM CDT | Special Weather Statement | FWD | Van Zandt | 29 min |
| Jun 21, 8:00 AM CDT | Special Weather Statement | FWD | Van Zandt | 30 min |
| Jun 21, 8:17 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 58 min |
| Jun 21, 5:15 PM CDT | Special Weather Statement | FWD | Eastland | 30 min |
| Jun 21, 5:27 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 63 min |
| Jun 21, 6:00 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 30 min |
| Jun 21, 6:30 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 60 min |
| Jun 21, 6:47 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 58 min |
| Jun 21, 6:53 PM CDT | Special Weather Statement | FWD | Erath | 37 min |
| Jun 21, 6:58 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 62 min |
Nearby
Flash Flood Warnings in Texas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.